# SDR DALA2025120908978

- Difficulty date: December 5, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N536DN
- Make and model: Airbus A321-271NX
- Aircraft serial: 11426
- Aircraft time: 10,652 hours, 2,613 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

DESCENDING THRU FL100, STINKY FEET SMELL IN CABIN. FAINT SMELL IN COCKPIT. DONNED O2 MASK. RAN QRH. DECLARED AN EMERGENCY.   DECISION TABLE SHOWS APU AS PROBABLY SOURCE. OIL LEAK FOUND AT FCU DRAIN LINE. APU WILL BE PLACED ON MEL. ECS DECONTAMINATION COMPLETED. APU REPLACED. (LP 8116622, 8116626)
